# SDR DALA2020040902222

- Difficulty date: March 31, 2020
- Submitted: April 9, 2020
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 104,969 hours, 15,323 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 SHEAR TIE CORRODED STA 1153 S39L-S39R OUT OF LIMITS. REPLACED SHEAR TIE (LP 1546096)
